MathSciNet Relay Station
MathSciNet bibliographic data
MR2330348 35Q55 (35C05 35L45 81Q05)
Machihara, Shuji; Omoso, Takayuki The explicit solutions to the nonlinear Dirac equation and Dirac-Klein-Gordon equation. Ric. Mat. 56 (2007), no. 1, 19–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement